# SDR WX0A2015111172992

- Difficulty date: November 10, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N410NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49965
- Aircraft time: 55,421 hours, 31,628 cycles
- Engine: Pwa JT8D219
- System (JASC): 7320 · Fuel Controlling System
- Part: Sense Line
- Condition: Disconnected
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, WE HAD A FULL THROTTLE SPLIT WITH THE THROTTLE UP.  TURNED ON ANTI-ICE & THE RT EPR & N1 DROPPED SIGNIFICANTLY.  WE ACCOMPLISHED QRH 72.10 FOR, EPR ERRATIC.  WE CONTINUED CLIMB WITH ANTI-ICE ON, EPR LT 1.98, RT .98, LT NI 90, RT 90, EGT LT 490, RT 480, N2 LT 93, RT 91.  AFTER TURNING ANTI-ICE OFF, RT EPR BEGAN JUMPING FROM .8 TO 2.4 FOR APPROX 5 MINS THEN STABILIZED AT A HIGHER SETTING THAN THE LT EPR WITH N1 MATCHED.  THE RT EPR DROPPED TO .95 AGAIN, LT 1.48, N1 LT 75, RT 74, EGT LT 380, RT 370, N2 LT 86, RT 84, OLI PSIS LT 45, RT 48, OIL TEMP LT 95, RT 95.  REMOVED RT ENG NOSE CONE BULLET IAW MM 71-10-02.  FOUND PT 2 LINE DISCONNECTED, CONNECTED LINE, INSTALLED NEW O RINGS & REINSTALLED NOSE BULLET.  GND RAN ENGS IAW MM 72-10-00.  OPERATIONS CHECKED GOOD.
